# SDR LR7A2025041703759

- Difficulty date: April 17, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 70,888 hours, 36,099 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 30112HSTAINLESS0
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND FS317 UNDERFLOOR BULKHEAD LOWER CAP STRAPS MISSING AT RBL50-LBL50, WL126-136. / REPAIRED IAW LAC MEA 382-53-25-020.    NR# 1001259875
